S.P. was a 56-year-old African American man with a 30-year history of paranoid schizophrenia. He had sufficiently tolerated a clozapine rechallenge in 2007, 2 years after developing clozapine-induced neutropenia. Following a period of relative stability after the rechallenge, he discontinued treatment with clozapine because of complaints of dizziness and an unwitnessed syncopal episode, which were not clearly attributed to the drug. Shortly afterward, he suffered functional decline and required inpatient stabilization. He was initially titrated to haloperidol (20 mg/twice daily), olanzapine (20 mg/day), and divalproex sodium (750 mg/twice daily). Unfortunately, this regimen was ineffective, and he continued to exhibit bizarre behavior, severe paranoid delusions, social isolation, and an inability to conduct activities of daily living. In light of his improvement after the 2007 clozapine rechallenge, S.P. and his treatment team elected to initiate clozapine treatment again.